On the homogenization of some double-porosity models with periodic thin structures

Authors: Amaziane, B.1; Pankratov, L.2; Rybalko, V.3

Source: Applicable Analysis, Volume 88, Numbers 10-11, October 2009 , pp. 1469-1492(24)

Publisher: Taylor and Francis Ltd

Buy & download fulltext article:

OR

Price: $61.16 plus tax (Refund Policy)

Abstract:

Models describing global behaviour of incompressible flow in fractured media are discussed. A fractured medium is regarded as a porous medium consisting of two superimposed continua, a connected fracture system and a system of disjoint matrix blocks. We derive global behaviour of fractured media versus different parameters such as the fracture thickness, the size of blocks and the ratio of the block permeability and the permeability of fissures. The homogenization results are obtained by means of the convergence in domains of asymptotically vanishing measure.

Keywords: double-porosity models; fractured media; thin fissures

Document Type: Research Article

DOI: http://dx.doi.org/10.1080/00036810903114817

Affiliations: 1: Laboratoire de Mathematiques et leur Applications, CNRS-UMR5142, Universite de Pau, 64000 Pau, France 2: Laboratoire de Mathematiques et leur Applications, CNRS-UMR5142, Universite de Pau, 64000 Pau, France,Department of Mathematics, B.Verkin Institute for Low Temperature Physics and Engineering, Kharkov, Ukraine 3: Department of Mathematics, B.Verkin Institute for Low Temperature Physics and Engineering, Kharkov, Ukraine

Publication date: October 1, 2009

More about this publication?
Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page